6th Annual | July 23, 2021

SUNY Empire State College will host its 6th annual Learning with Innovative Technology (LIT) conference on Friday, July 23, 2021. This is a FREE virtual conference focused on using technologies in education. 

This conference is designed for educators of all types, including K-12 teachers, higher-education faculty and students, technologists, librarians, and anyone else interested in the use of technologies in education. The conference is packed with presentations from other educators, like you, who have something to share in the field. You'll walk away from this conference with new and fresh ideas to bring back to your school and classroom. Professional development certificates will be awarded to those interested.

Continuing Teacher and Leader Education (CTLE)

Participants can receive Continuing Teacher and Leader Education (CTLE) hours for attending the whole day. Certificates are emailed after the conference to attendees who require them.

Interested in College Credit for Attending?

For more information on possibilities for combining the conference with credit registrations in education, please contact us at LIT@esc.edu.

About the Conference

This is a virtual one day annual event. 

The preliminary schedule:

TimeActivity
9:00am - 10:00am Session 1 (60 minute sessions)
10:15am - 11:15am Session 2 (60 minute sessions)
11:30am - 12:30pm Session 3 (60 minute sessions)
12:30pm - 1:30pm Visit with Vendors/Networking Lunch
1:30pm - 2:30pm Session 4 (60 minute sessions)
2:45pm - 3:45pm Session 5 (60 minute sessions)

Past Conference Program Books

Note: You will need Adobe Acrobat Reader to read PDF documents. If Acrobat Reader is not installed on your computer, you can download it for free from Adobe.